# SDR LR7A2020100502496

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS54087
- Condition: Damaged
- Location: Bs 647
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5313, FOUND THE FS 647 LT RING SEGMENT WITH ELONGATED HOLES, WL 158-164, LBL 68.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-23.  NR 6053.
